# SDR AALA202505065429

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,139 hours, 34,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT EXIT LIGHT INOP. EMERGENCY LIGHT IS ILLUMINATED. MAINTENANCE REPLACED RIGHT AFTER EXIT LIGHT IAW AMM-33-51-17.
